# SDR SWAA2022042088231

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 315-338; LBL 60; WL 209. / [01] REMOVED CORROSION ON FWD ENTRY MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 315-338; LBL 60; WL 209. MAX MATERIAL REMOVED WAS .023' 1' BY 2' FROM .080'. OUT OF LIMITS PER SRM 53-10-15-1A-1; SRM 51-10-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] MEASURED DEPTH WITH SPERICAL MICROMETER ID# IS000459; S/N 67127987; EXPIRES 01/2023.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REMOVED ON FWD ENTRY MOPSILL TO SCUFFPLATE ATTACH ANGLE STA 312 -STA 344 LBL 60 WL 209 IAW SRM 51-40-02;[06] LOCATED AND DRILLED NEW ATTACH ANGLE ON FWD ENTRY MOPSILL TO SCUFFPLATE STA 315-338; LBL 60; WL 209 P/N 141A8112-20 IAW SRM SRM: 51-10-02-0G-0 DWG 141A8110 REV A;[07] CERTIFIED ACTIONS 5 AND 6.;[08] VERIFIED CORRECTIVE ACTIONS STEP 5;6.;[09] OK TO INSTALL NEW ATTACH ANGLE ON FWD ENTRY MOPSILL TO SCUFFPLATE STA 315-338; LBL 60; WL 209 P/N 141A8112-20 IAW SRM SRM: 51-10-02-0G-0 DWG 141A8110 REV A;[10] CERTIFIED ACTION 9.;[11] OK TO INSTALL GIVEN.;[12] INSTALLED NEW ATTACH ANGLE ON FWD ENTRY MOPSILL TO SCUFFPLATE STA 315-338; LBL 60; WL 209 P/N 141A8112-20 IAW SRM SRM: 51-10-02-0G-0 DWG 141A8110 REV A;[13] CERTIFIED ACTION 12.;[14] INSTALLED NEW ATTACH ANGLE ON FWD ENTRY MOPSILL TO SCUFFPLATE STA 315-338; LBL 60; WL 209 P/N 141A8112-20 IAW SRM SRM: 51-40-02-0G-0 DWG 141A8110 REV A.;[15] CORRECTED P/N IN MEASUREMENT TABLE.;[16] VERIFIED CORRECTIVE ACTIONS 12-15.
